# SDR COMA9860019

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393221
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 4,501 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS SIDE WINDSHIELD SHATTERED.  REPLACED WINDOW.
